Numerische Mathematik

, Volume 25, Issue 4, pp 347–363

A Jacobi type method for complex symmetric matrices

  • P. J. Anderson
  • G. Loizou
Handbook Series Linear Algebra


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Anderson, P., Loizou, G.: On the quadratic convergence of an algorithm which diagonalizes a complex symmetric matrix. J. Inst. Math. Appl.12, 261–271 (1973)Google Scholar
  2. 2.
    Craven, B. D.: Complex symmetric matrices. J. Austral. Math. Soc.10, 341–354 (1969)Google Scholar
  3. 3.
    Eberlein, P. J.: Solution to the complex eigenproblem by a norm reducing Jacobi type method. Numer. Math.14, 232–245 (1970)Google Scholar
  4. 4.
    Eberlein, P. J.: On the diagonalization of complex symmetric matrices. J. Inst. Math. Appl.7, 377–383 (1971)Google Scholar
  5. 5.
    Gregory, R. T., Karney, D. L.: A collection of matrices for testing computational algorithms. New York: Wiley Interscience 1969Google Scholar
  6. 6.
    Martins, P. de A. P., Seaton, M. J.: Quantum defect theory VIII. Resonances in the collision strengths for O+ 2p 3 2 D 3/22 D 5/2. J. Phys. B,2, 333–340 (1969)Google Scholar
  7. 7.
    Pope, D. A., Tompkins, C.: Maximizing functions of rotations-experiments concerning speed of diagonalization of symmetric matrices using Jacobi's method. J. Assoc. Comput. Mach.4, 459–466 (1957)Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • P. J. Anderson
  • G. Loizou
    • 1
  1. 1.Department of Computer Science Birkbeck CollegeUniversity of LondonLondonEngland

Personalised recommendations